# SDR DALA2014081004504

- Difficulty date: August 3, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  LT WING FUEL TANK ACCESS PANEL.  CORROSION  REMOVED AND FOUND WITHIN LIMITS,  TREATED IAW SRM 51-22-2A.
